標題: On a Grillage Supported at Four Corners
作者: 馬爾傑
Er-Chieh Ma
公開日期: 四月-1971
出版社: 交大學刊編輯委員會
摘要: A matrix analysis of a grillage simply supported at four corners under joint loadings is presented with a new approach. The beams of the grillage may be of variable stiffness with unequal spacing, and their intersections need not be orthogonal. However, the stiffness of all transverse or longitudinal beams must be the same. The joints of the grillage are assumed to transmit only compression and tension. The matrix equation of the grillage leads to the form AX+XB=E, in which matrices A and B may be singular, and the unknown matrix X is rectangular. A method of solution is developed and illustrated by a numerical example.
URI: http://hdl.handle.net/11536/137461
期刊: 交大學刊
SCIENCE BULLETIN NATIONAL CHIAO-TUNG UNIVERSITY
Volume: 5
Issue: 1
起始頁: 49
結束頁: 60
顯示於類別:交大學刊


文件中的檔案:

  1. HT001300-03.pdf